Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Espace Banach")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6625

  • Page / 265

Export

Selection :

  • and

Espaces H1 et BMO de martingales abstraites = H1 and BMO spaces of abstract martingalesBROOKS, J. K; DINCULEANU, N; MEYER, P.-A et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1986, Vol 302, Num 17, pp 639-640, issn 0764-4442Article

Quelques résultats de représentation des amarts uniformes multivoques dans les espaces de Banach = Some representation results for multivalued uniform amarts in Banach spacesDINH QUANG LUU; SCHWARTZ, L.Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique. 1985, Vol 300, Num 2, pp 63-65, issn 0249-6291Article

On Sequentially Right Banach SpacesKACENA, Miroslav.Extracta mathematicae. 2011, Vol 26, Num 1, pp 1-27, issn 0213-8743, 27 p.Article

The Hitchhiker Guide to Categorical Banach Space Theory. Part ICASTILLO, Jesus M. F.Extracta mathematicae. 2010, Vol 25, Num 2, pp 103-149, issn 0213-8743, 47 p.Article

A Note on the Class of Superreflexive Almost Transitive Banach SpacesTALPONEN, Jarno.Extracta mathematicae. 2008, Vol 23, Num 1, pp 1-6, issn 0213-8743, 6 p.Article

On Weakiy Extremal Structures in Banach SpacesTALPONEN, Jarno.Extracta mathematicae. 2007, Vol 22, Num 2, pp 225-233, issn 0213-8743, 9 p.Conference Paper

ON THE JAMES AND VON NEUMANN-JORDAN CONSTANTS IN BANACH SPACESFENGHUI WANG; KALTON, Nigel J.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 2, pp 695-701, issn 0002-9939, 7 p.Article

On martingales with values in a complex Banach spaceGARLING, D. J. H.Mathematical proceedings of the Cambridge Philosophical Society. 1988, Vol 104, Num 2, pp 399-406, issn 0305-0041Article

La loi du logarithme itéré dans les espaces de Banach uniformément convexes = The law of the iterated logarithm an uniformly convex Banach spacesLEDOUX, M; MEYER, P.-A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1985, Vol 300, Num 17, pp 613-616, issn 0764-4442Article

The distribution functions of finitely additive vector measures over Rq. IMASANI, P.Journal of mathematical analysis and applications. 1984, Vol 98, Num 1, pp 166-178, issn 0022-247XArticle

Quand l'espace des mesures à variation bornée est-il faiblement séquentiellement complet? = When is bounded variation measures space weakly sequentially complete?TALAGRAND, M.Proceedings of the American Mathematical Society. 1984, Vol 90, Num 2, pp 285-288, issn 0002-9939Article

Openness of the metric projection in certain Banach spacesPHELPS, R. R.Journal of approximation theory. 1984, Vol 42, Num 1, pp 70-79, issn 0021-9045Article

Continuity of metric projections in uniformly convex and uniformly smooth Banach spacesABATZOGLOU, T.Journal of approximation theory. 1983, Vol 39, Num 4, pp 299-307, issn 0021-9045Article

The principle of subordination and comparison theorems for approximation processes of abel-bounded orthogonal expansionsTREBELS, W.Tohoku Mathematical Journal. 1983, Vol 35, Num 3, pp 393-401, issn 0040-8735Article

M-propriétés des espaces de Banach = M-properties of Banach spacesROPARS, Yves.1983, V-113 fThesis

Strongly unique minimization of functionals in Banach spaces with applications to theory of approximation and fixed pointsSMARZEWSKI, R.Journal of mathematical analysis and applications. 1986, Vol 115, Num 1, pp 155-172, issn 0022-247XArticle

A quantitative condensation of singularities on arbitrary setsDICKMEIS, W; NESSEL, R. J.Journal of approximation theory. 1985, Vol 43, Num 4, pp 383-393, issn 0021-9045Article

On a theorem of lyusternikCHUNG-WEI HA.Journal of mathematical analysis and applications. 1985, Vol 110, Num 1, pp 227-229, issn 0022-247XArticle

Positive solutions of variational inequalities: a degree-theoretic approachSZULKIN, A.Journal of differential equations (Print). 1985, Vol 57, Num 1, pp 90-111, issn 0022-0396Article

The approximation property for a pair of Banach spacesBONDE, E.Mathematica scandinavica. 1985, Vol 57, Num 2, pp 375-385, issn 0025-5521Article

Improved Bounds in the Scaled Enflo Type Inequality for Banach SpacesGILADI, Ohad; NAOR, Assaf.Extracta mathematicae. 2010, Vol 25, Num 2, pp 151-164, issn 0213-8743, 14 p.Article

A constructive approach to minimal projections in Banach spacesMOTTE, D. L.Journal of approximation theory. 1985, Vol 43, Num 4, pp 302-316, issn 0021-9045Article

On non-exact controllable systemsHENRIQUEZ, H. R.International Journal of Control. 1985, Vol 42, Num 1, pp 71-83, issn 0020-7179Article

Théorèmes de plongement pour les espaces de Banach de fonctions infiniment dérivablesBALASHOVA, G. S.Matematičeskij sbornik (Moskva). 1985, Vol 128, Num 1, pp 66-81, issn 0368-8666Article

On trigonometric n-widths and their generalizationMAKOVOZ, Y.Journal of approximation theory. 1984, Vol 41, Num 4, pp 361-366, issn 0021-9045Article

  • Page / 265